Home | About IPJ | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Contact us |   Login 
Industrial Psychiatry Journal
Search Articles   
    
Advanced search   
 
CASE REPORT
Year : 2010  |  Volume : 19  |  Issue : 2  |  Page : 136-137

Switching to quetiapine for risperidone-induced amenorrhea: Report of two cases


1 Department of Psychiatry, SRMS Institute of Medical Sciences, Bareilly, Uttar Pradesh, India
2 Department of Psychiatry, AFMC, Pune, Maharashtra, India

Correspondence Address:
P K Pardal
Department of Psychiatry, SRMS Institute of Medical Sciences, Bareilly - 243 202, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0972-6748.90348

Rights and Permissions

Almost all the antipsychotics can cause hyperprolactinemia-related side-effects like amenorrhea. Quetiapine has been reported to have minimal propensity to cause hyperprolactinemia. We report here two cases of risperidone-induced amenorrhea, who resumed their normal cycle on switching over the medication to quetiapine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2060    
    Printed142    
    Emailed1    
    PDF Downloaded23    
    Comments [Add]    
    Cited by others 2    

Recommend this journal